Tohoku Mathematical Journal

Cohomology groups of finite abelian groups

Shuichi Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 4, Number 3 (1952), 294-302.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245378

Digital Object Identifier
doi:10.2748/tmj/1178245378

Mathematical Reviews number (MathSciNet)
MR0056606

Zentralblatt MATH identifier
0048.25803

Subjects
Primary: 20.0X

Citation

Takahashi, Shuichi. Cohomology groups of finite abelian groups. Tohoku Math. J. (2) 4 (1952), no. 3, 294--302. doi:10.2748/tmj/1178245378. https://projecteuclid.org/euclid.tmj/1178245378


Export citation

References

  • [1] H. CARTAN, Homologie des groupes, 3;4? Seminaire de topologie algebrique, 1950-1951.
  • [2] S EILENBERG, Homologie des groupes, 1, 2, ibid
  • [3] R. C LYNDON, The cohomology theory of group extensions, Duke Math. Journ., 1 (1948), 27 1-292.
  • [4] O SCHREIER, Uber die Erweiterung von Gruppen I, Monatsh. fiir Math. Phys., 3 (1926), 165-180